Gluon confinement and the two Ir solutions



Downloads per month over past year

Llanes Estrada, Felipe José and Hidalgo Duque, Carlos and Williams, Richard (2013) Gluon confinement and the two Ir solutions. Acta Physica Polonica B. Proceedings Supplement, 6 (1). pp. 81-87. ISSN 1899-2358

[thumbnail of Llanes-Estrada_FJ75.pdf] PDF

Official URL:


We examine the two solutions (massive and scaling) for the covariant Yang–Mills Dyson–Schwinger equations within stochastic quantization, and find that the scaling solution does not survive outside Landau gauge. We also see that the (rainbow) massive solution has less Faddeev–Popov effective action. Finally, we argue that gluon confinement has only been marginally established in experiment and suggest further empirical work.

Item Type:Article
Additional Information:

Thanks to Dan Zwanziger from the New York University for his ideas and feedback on several topics. Support by Spanish grants FPA2011-27853-01, FIS2008-01323, and the Austrian FWF M1333-N16.
Conference on Light Cone (2012. Kraków, Polonia).
Conference on Light Cone : Modern Approaches to Nonperturbative Gauge Theories and Their Applications.

Uncontrolled Keywords:Fractionally Charged-Particles, Stochastic Quantization, Landau Gauge, Regge, Pomeron, Search, Model, Qcd
Subjects:Sciences > Physics
ID Code:24156
Deposited On:14 Jan 2014 19:19
Last Modified:31 Dec 2020 00:02

Origin of downloads

Repository Staff Only: item control page